Journal of Biomathematics

Items 1-5 of 23
«Preious | of 5 | Next»
1

Global Existence of Positive Periodic Solution for a Periodic Neutral Delay Predator-Prey System

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 04,2003, Pages 385-389, Dol:

2

The Stage-structure Predator-prey Model with a Time Delay and Optimal Harvesting Policy

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 04,2003, Pages 390-394, Dol:

3

Oscillation Theorems for Systems of Partial Differential Equations with Deviating Arguments

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 04,2003, Pages 395-400, Dol:

4

A Dynamic Model for Diseases with Nonpermanent Immunity in a Variable Size Population

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 04,2003, Pages 401-405, Dol:

5

Impulsive Control of an Ecosystem

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 04,2003, Pages 406-410, Dol:

Items 1-5 of 23
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn